Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    5
  • views
    4276

Day 2 of claravis (generic accuatne)

Runnnnnerz

240 views

Hey everyone!

So today is my second day on claravis! Not really too much to report yet, except for that my skin seems to be breaking out a little more.

The month before my doctor started me on claravis she put me on a anti-biotic to help with initial breakout. My skin appeared to calm down a bit not as much inflamed acne than I had been used to. Anyhow right before she started me on claravis she just pulled me right off the anti-biotic completely and i know that i read somewhere that not coming off antibiotics gradually can cause your face to break out worse.........so I am not sure if this sudden breakout is from is from that or if my initial breakout is already beginning.

Other than that no drastic changes have occurred yet, as i expected.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×